Follow
Joy Morris
Joy Morris
Professor of Mathematics, University of Lethbridge
Verified email at uleth.ca
Title
Cited by
Cited by
Year
On the maximum orders of elements of finite almost simple groups and primitive permutation groups
S Guest, J Morris, C Praeger, P Spiga
Transactions of the American Mathematical Society 367 (11), 7665-7694, 2015
582015
Self-complementary circulant graphs
B Alspach, J Morris, V Vilfred
Ars Combinatoria 53, 187-192, 1999
531999
Automorphism groups of circulant graphs—a survey
J Morris
Graph Theory in Paris: Proceedings of a Conference in Memory of Claude Berge …, 2007
332007
Hamiltonian cycles in Cayley graphs whose order has few prime factors
K Kutnar, D Marusic, DW Morris, J Morris, P Sparl
arXiv preprint arXiv:1009.5795, 2010
292010
Automorphism groups of wreath product digraphs
E Dobson, J Morris
the electronic journal of combinatorics 16 (1), R17, 2009
292009
Cyclic hamiltonian cycle systems of the complete graph minus a 1-factor
H Jordon, J Morris
Discrete Mathematics 308 (12), 2440-2449, 2008
282008
Automorphism groups with cyclic commutator subgroup and hamilton cycles
E Dobson, H Gavlas, J Morris, D Witte
Discrete Mathematics 189 (1-3), 69-78, 1998
281998
Automorphisms of Cayley graphs on generalised dicyclic groups
J Morris, P Spiga, G Verret
European Journal of Combinatorics 43, 68-81, 2015
232015
Isomorphic Cayley graphs on nonisomorphic groups
J Morris
Journal of Graph Theory 31 (4), 345-362, 1999
231999
Toida's conjecture is true
E Dobson, J Morris
Electronic Journal of Combinatorics, 2002
202002
Generalised quadrangles with a group of automorphisms acting primitively on points and lines
J Bamberg, M Giudici, J Morris, GF Royle, P Spiga
Journal of Combinatorial Theory, Series A 119 (7), 1479-1499, 2012
192012
Classification of finite groups that admit an oriented regular representation
J Morris, P Spiga
Bulletin of the London Mathematical Society 50 (5), 811-831, 2018
182018
On automorphism groups of circulant digraphs of square-free order
E Dobson, J Morris
Discrete mathematics 299 (1-3), 79-98, 2005
182005
Every finite non-solvable group admits an oriented regular representation
J Morris, P Spiga
Journal of Combinatorial Theory, Series B 126, 198-234, 2017
172017
On colour-preserving automorphisms of Cayley graphs
A Hujdurović, K Kutnar, DW Morris, J Morris
arXiv preprint arXiv:1411.6732, 2014
162014
Strongly regular edge-transitive graphs
J Morris, CE Praeger, P Spiga
arXiv preprint arXiv:0907.1338, 2009
162009
On the automorphism groups of almost all circulant graphs and digraphs
S Bhoumik
Mississippi State University, 2013
152013
Classifying arc-transitive circulants of square-free order
C Li, D Marušič, J Morris
Journal of Algebraic Combinatorics 14 (2), 145-151, 2001
142001
Isomorphisms of Cayley graphs
J Morris
Simon Fraser University, 1999
141999
Asymptotic enumeration of Cayley digraphs
J Morris, P Spiga
Israel Journal of Mathematics 242 (1), 401-459, 2021
132021
The system can't perform the operation now. Try again later.
Articles 1–20